To read the full version of this content please select one of the options below:

MAXIMUM ENTROPY AND DERIVATIVE SECURITIES

Applying Maximum Entropy to Econometric Problems

ISBN: 978-0-76230-187-4, eISBN: 978-1-84950-824-7

ISSN: 0731-9053

Publication date: 25 July 1997

Citation

Hawkins, R.J. (1997), "MAXIMUM ENTROPY AND DERIVATIVE SECURITIES", Fomby, T.B. and Hill, R.C. (Ed.) Applying Maximum Entropy to Econometric Problems (Advances in Econometrics, Vol. 12), Emerald Group Publishing Limited, Bingley, pp. 277-301. https://doi.org/10.1108/S0731-9053(1997)0000012013

Publisher

:

Emerald Group Publishing Limited

Copyright © 1997, Emerald Group Publishing Limited